# SDR ABXA020342

- Difficulty date: November 26, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 57,000 hours, 58,912 cycles
- Engine: Pwa JT8D
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Jammed
- Location: Tail
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELEVATOR JAMMED, WOULD NOT PULL BACK WHILE PERFORMING CONTROL CHECK. INSPECTED ELEVATOR TABS, CONTROL VALVES, FOLLOW UP MECHANISMS, LOAD FEEL AND CENTERING SPRING, VISIBLE PORTIONS OF CABLE RUNS IN TAIL COMPARTMENT AND E/E COMPARTMENT. NO DEFECTS FOUND. CONTROL COLUMN FORCES AND FLIGHT CONTROL SURFACE MOVEMENT CHECK, GOOD IAW MM.
